# SDR SWIA2019101846516

- Difficulty date: September 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Turnbuckle
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE FIXED CORE COWL AFT UPPER MOUNTING TURNBUCKLE HAS BEARING PUSHED OUT OF UPPER ROD END AND LOWER ROD END IS BENT. (C-CHECK) RO: 10/16/2019 TRANSFERED TO MX SHOP WORK ORDER.
